MathSciNet Relay Station
MathSciNet bibliographic data
MR1032882 (91d:58201) 58F17 (58F11)
Flaminio, L.; Spatzier, R. J. Geometrically finite groups, Patterson-Sullivan measures and Ratner's rigidity theorem. Invent. Math. 99 (1990), no. 3, 601–626.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement